Tlynn26

193d

Hi been dealing with hypothyroidism for few yrs now recently have been experiencing gut issues, feeling fatigue & faint after eating an headaches not sure if its cause my thyroid or other causes anyone have an idea of what could be causing these symptoms??

Hypothyroidism

Chronic Headache

acute lethargy

Symptoms Involving Nervous & Musculoskeletal Systems

View all
  • TCC

    193d

    Your thyroid affects everything. I get headaches sometimes. Maybe your meds need to be adjusted? Can you get bloodwork done to check? Probiotics always help.

    • Tlynn26

      193d

      Thanks for your help yes I have a PCP that I will definitely be contacting

  • Shortrainbow

    170d

    Yeah the meds can do that. I have had Hypothyroidism my whole life and it's annoying with the affects of the needs. I'm always tired, always having headaches, and feeling faint. I take levlthroxin for my Hypothyroidism.

  • Shortrainbow

    170d

    Levothyroxine*

  • PaintedNebula

    163d

    I've gone to the doctor like, "my ears are ringing!" And the doctor always says, "Oh, that could be from your thyroid!" Is there anything the stupid thyroid doesn't mess with? It's ridiculous. It's possible it could be something else though. Good luck, I hope you get it figured out.

  • Arky

    162d

    I cannot take any of the generic brands. I do best on the brand which is Synthroid. I think some of the dyes and fillers they use for the other I do not do well with.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.